# SDR AALA20001629

- Difficulty date: October 2, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 2 INCH BY 2 INCHE AREA OF FUSELAGE DENTED/CRACKED BELOW FORWARD LAVATORY SERVICE PANEL STATION 280.  INSTALLED REPAIR PER ESO 11697, DATED 29 SEP 00.  (M)
